# SDR 2024FA0000227

- Difficulty date: January 28, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Aircraft: XAMFO
- Make and model: Boeing 737-9
- Aircraft serial: 43761
- Aircraft time: 5,062 hours, 2,843 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 112W82161
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK IN RAMP                                CORRECTIVE ACTION TAKEN:  VERIFICATIONOF PANEL 531AB OFTHE CENTRAL FUEL TANK WAS CARRIED AOUT IAW AMM 28-11-31-400-801
